Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 182, NWS Tulsa, OK

May 29, 2019Cherokee County, Muskogee County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2019, 10:17 AM CDT for Cherokee County, Muskogee County, Wagoner County, Oklahoma. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 10:17 AM CDT (15:17 UTC)
Expired
May 29, 2019, 11:00 AM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, OK, Muskogee County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 56 km from the middle of the area, began a volume at 15:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 10:43 AM CDTTSTM WND GST 60Tahlequah, OKDEPUTY DIRECTOR OF EMERGENCY MANAGEMENT MEASURED THUNDERSTORM WINDS TO 60 MPH IN CITY OF TAHLEQUAH.
May 29, 10:46 AM CDTHAIL 0.751 E Tahlequah, OKOFFICERS REPORTED HAIL EAST OF TAHLEQUAH.
May 29, 10:56 AM CDTHAIL 0.75Tahlequah, OKDIME TO PENNY HAIL REPORTED IN TAHLEQUAH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 10:04 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2060 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2060 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
727 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
2.3
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

429 
WUUS54 KTSA 291517
SVRTSA
OKC021-101-145-291600-
/O.NEW.KTSA.SV.W.0182.190529T1517Z-190529T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1017 AM CDT Wed May 29 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wagoner County in northeastern Oklahoma...
  Cherokee County in east central Oklahoma...
  Northeastern Muskogee County in east central Oklahoma...

* Until 1100 AM CDT.

* At 1017 AM CDT, a severe thunderstorm was located over Sequoyah
  State Park, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Muskogee...                       Tahlequah...
  Wagoner...                        Fort Gibson...
  Okay...                           Hulbert...
  Eldon...                          Cherokee Landing State Park...
  Sequoyah State Park...            Pumpkin Center...
  Lost City...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9480 3572 9481 3570 9539 3598 9541
TIME...MOT...LOC 1517Z 246DEG 31KT 3589 9521 

HAIL...1.00IN
WIND...60MPH
 
$$

69
2 follow-up statements
592 
WWUS54 KTSA 291534
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1034 AM CDT Wed May 29 2019

OKC145-291543-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-190529T1600Z/
Wagoner OK-
1034 AM CDT Wed May 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3605 9480 3572 9481 3571 9524 3584 9525
      3585 9523 3587 9523 3588 9526 3598 9527
      3599 9523 3600 9523 3600 9522
TIME...MOT...LOC 1533Z 246DEG 31KT 3595 9505 

$$

OKC021-101-291600-
/O.CON.KTSA.SV.W.0182.000000T0000Z-190529T1600Z/
Cherokee OK-Muskogee OK-
1034 AM CDT Wed May 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES...

At 1033 AM CDT, a severe thunderstorm was located 4 miles northwest
of Tahlequah, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Fort Gibson...
Hulbert...                        Eldon...
Cherokee Landing State Park...    Sequoyah State Park...
Pumpkin Center...                 Lost City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9480 3572 9481 3571 9524 3584 9525
      3585 9523 3587 9523 3588 9526 3598 9527
      3599 9523 3600 9523 3600 9522
TIME...MOT...LOC 1533Z 246DEG 31KT 3595 9505 

HAIL...1.00IN
WIND...60MPH
 
$$

69
864 
WWUS54 KTSA 291548
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1048 AM CDT Wed May 29 2019

OKC101-291558-
/O.CAN.KTSA.SV.W.0182.000000T0000Z-190529T1600Z/
Muskogee OK-
1048 AM CDT Wed May 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MUSKOGEE COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. therefore the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3605 9480 3572 9481 3571 9512 3602 9504
TIME...MOT...LOC 1548Z 246DEG 31KT 3600 9490 

$$

OKC021-291600-
/O.CON.KTSA.SV.W.0182.000000T0000Z-190529T1600Z/
Cherokee OK-
1048 AM CDT Wed May 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR SOUTHEASTERN CHEROKEE COUNTY...

At 1048 AM CDT, a severe thunderstorm was located 6 miles northwest
of Eldon, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Tahlequah...                      Eldon...
Cherokee Landing State Park...    

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3605 9480 3572 9481 3571 9512 3602 9504
TIME...MOT...LOC 1548Z 246DEG 31KT 3600 9490 

HAIL...1.00IN
WIND...60MPH
 
$$

69

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:54 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 29, 6:54 AM CDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
654 AM CDT Wed May 29 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
MVFR ceilings will develop this morning at all the terminals with
showers and storms spreading in by late morning/afternoon.
Widespread thunderstorms are expected this afternoon which will
result in MVFR ceilings, with IFR conditions and strong wind
gusts possible near storms. Rain may linger for KMLC and the
Arkansas terminals through the evening, before conditions begin
to improve after midnight.

&&

.PREV DISCUSSION... /Issued 424 AM CDT Wed May 29 2019/

DISCUSSION...
Ongoing severe weather overnight has occupied much of our time,
but fortunately it appears there is little change to the previous
thinking with regards to the forecast. Showers and thunderstorms
currently expanding across west Texas will spread rapidly
northeast across Oklahoma today as a cold front sags slowly south
across the area. The stage will be set for a widespread 1-3 inch
rainfall event from east central and southeast Oklahoma across
northwest Arkansas, with lesser rainfall amounts across northeast
Oklahoma. Severe weather will also be a concern, especially from
southeast Oklahoma into west central Arkansas. The flash flood
watch will be left as is at this time.

Dry weather will then prevail Thursday into the early part of the
weekend, but west northwest upper level flow will bring the
potential for MCS activity to move into the area from Saturday
night on. The timing of best MCS potential varies between the GFS
and ECMWF, but sided closer to the ECMWF for now. Confidence
however is low and chance pops will suffice for now into the early
to middle part of next week.

Stayed close to guidance temperatures the next couple days.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   77  57  80  59 /  90  50   0   0
FSM   80  62  81  59 / 100  90   0   0
MLC   78  59  81  58 / 100  80   0   0
BVO   77  55  79  53 /  80  40   0   0
FYV   77  58  74  53 / 100  90   0   0
BYV   78  58  75  55 /  80  90   0   0
MKO   78  58  79  58 / 100  80   0   0
MIO   77  57  77  56 /  90  70  10   0
F10   78  58  79  58 / 100  60   0   0
HHW   80  62  82  59 /  90  80   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ049-053>076.

AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
     011-019-020-029.

&&

SHORT TERM...23
AVIATION.....06

CORFIDI
Hazardous weather outlook, May 29, 8:55 AM CDT, 1 hour 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
855 AM CDT Wed May 29 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
855 AM CDT Wed May 29 2019

...SEVERE WEATHER WITH HEAVY RAINFALL EXPECTED TODAY...
...DANGEROUS TO POTENTIALLY CATASTROPHIC FLOODING POSSIBLE...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Mainly This afternoon.

SEVERE THUNDERSTORM.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...This Morning.

	AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET... This Morning.

HEAVY RAIN.
	RISK...Significant.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Southeast Oklahoma into western Arkansas.

DISCUSSION...
Storms have developed across parts of central and eastern Oklahoma
this morning. These storms will spread northeast and expand in areal
coverage as the morning progresses. Meanwhile, a cold front
extending from north central to southwest Oklahoma. This boundary
will slowly sag into eastern Oklahoma today. As upper level energy
spreads into the region, showers and thunderstorms will continue to
increase along and southeast of the Interstate 44 corridor and push
southeast during the afternoon.

Cities along the Arkansas River may experience flooding in areas
that typically remain dry and there is potential for catastrophic
flooding should the heavier totals be realized near the larger
Arkansas river channel.

Scattered strong to severe storm potential will continue
through the day. These storms will be capable of producing large
hail, damaging winds and isolated tornadoes. The highest severe risk
will be across southeast portions of Oklahoma into western Arkansas
during the afternoon, with a transition to heavy rain and flooding
by tonight as the front moves through the area.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY and FRIDAY...No Hazards.
SATURDAY through TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
After a brief period of dry weather Thursday and Friday,
thunderstorm chances return by the weekend and continue into early
next week. The threat of organized severe weather will be less, but
there remains potential for at least locally heavy rainfall.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
An organized severe weather event is expected Wednesday with
warnings and watches for both flash flooding and severe weather
likely for portions of the area.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, May 29, 8:31 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Tulsa OK
831 AM CDT Wed May 29 2019

OKZ064>066-291415-
Okmulgee OK-Okfuskee OK-Creek OK-
831 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CREEK...NORTHWESTERN
OKMULGEE AND NORTHERN OKFUSKEE COUNTIES UNTIL 915 AM CDT...

At 831 AM CDT, strong thunderstorms were located along a line
extending from 8 miles south of Stroud to 3 miles east of Okfuskee.
Movement was northeast at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Okmulgee...                       Bristow...
Okfuskee...                       Beggs...
Depew...                          Slick...
Preston...                        Okmulgee State Park...
Welty...                          Liberty...
Milfay...                         Mason...
Hectorville...

This includes Interstate 44 between mile markers 184 and 193.

LAT...LON 3568 9662 3586 9649 3585 9577 3583 9577
      3549 9610 3557 9662
TIME...MOT...LOC 1331Z 238DEG 26KT 3563 9665 3557 9616
Special weather statement, May 29, 8:52 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
852 AM CDT Wed May 29 2019

OKZ060-064-066-067-070-291445-
Tulsa OK-Muskogee OK-Okmulgee OK-Creek OK-Wagoner OK-
852 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CREEK...SOUTHWESTERN
WAGONER...NORTHWESTERN MUSKOGEE...NORTHERN OKMULGEE AND SOUTHEASTERN
TULSA COUNTIES UNTIL 945 AM CDT...

At 852 AM CDT, strong thunderstorms were located along a line
extending from near Depew to 4 miles north of Beggs to 2 miles east
of Okmulgee. Movement was northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Muskogee...                       Okmulgee...
Bristow...                        Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Haskell...                        Kiefer...
Morris...                         Beggs...
Mounds...                         Kellyville...
Porter...                         Depew...
Taft...                           Boynton...

This includes Interstate 44 between mile markers 181 and 212.

LAT...LON 3603 9630 3603 9553 3571 9529 3556 9601
      3577 9616 3576 9661
TIME...MOT...LOC 1352Z 246DEG 35KT 3579 9653 3580 9609 3563 9592
Local storm report, May 29, 8:53 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
853 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HAIL             OKMULGEE                35.62N 95.96W
05/29/2019  E0.88 INCH       OKMULGEE           OK   EMERGENCY MNGR

&&

JDS
Local storm report, May 29, 9:49 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
949 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     TSTM WND DMG     3 SW BIXBY              35.91N 95.92W
05/29/2019                   TULSA              OK   PUBLIC

            ONE INCH TREE LIMBS BROKEN OFF, ROOF SHINGLES BLOWN OFF.

&&

BLH
Special weather statement, May 29, 9:54 AM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
954 AM CDT Wed May 29 2019

OKZ061-062-067-068-070-291545-
Muskogee OK-Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
954 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROGERS...MAYES...EASTERN
WAGONER...NORTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES
UNTIL 1045 AM CDT...

At 954 AM CDT, strong thunderstorms were located along a line
extending from 3 miles north of Catoosa to 4 miles southeast of Inola
to 4 miles east of Taft. Movement was northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Claremore...
Wagoner...                        Pryor...
Pryor Creek...                    Catoosa...
Fort Gibson...                    Verdigris...
Chouteau...                       Chelsea...
Inola...                          Locust Grove...
Salina...                         Adair...
Okay...                           Hulbert...
Foyil...                          Tullahassee...
Hoot Owl...                       Peggs...

This includes Interstate 44 between mile markers 238 and 270.

LAT...LON 3656 9546 3635 9501 3580 9501 3573 9548
      3607 9551 3622 9581
TIME...MOT...LOC 1454Z 240DEG 39KT 3624 9576 3610 9546 3577 9547
Special weather statement, May 29, 10:05 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1005 AM CDT Wed May 29 2019

OKZ064>066-291545-
Okmulgee OK-Okfuskee OK-Creek OK-
1005 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CREEK...NORTHWESTERN
OKMULGEE AND NORTHERN OKFUSKEE COUNTIES UNTIL 1045 AM CDT...

At 1004 AM CDT, a strong thunderstorm was located 3 miles northeast
of Boley, moving northeast at 35 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Okmulgee...                       Okfuskee...
Beggs...                          Boley...
Paden...                          Slick...
Castle...                         Preston...
Okmulgee State Park...            Welty...
Liberty...                        Mason...
Hectorville...

A Severe Thunderstorm Watch remains in effect until 500 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3555 9661 3586 9619 3586 9591 3561 9591
      3540 9644 3546 9644 3546 9647 3543 9650
      3543 9652 3546 9654 3544 9657 3543 9656
      3542 9656 3541 9654 3539 9654 3547 9662
TIME...MOT...LOC 1504Z 235DEG 29KT 3554 9645

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:27 PM CDTSpecial Weather StatementTSACraig, Ottawa48 min
May 28, 7:55 PM CDTSevere Thunderstorm WarningTSAPawnee35 min
May 29, 12:57 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg33 min
May 29, 1:12 AM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee48 min
May 29, 1:35 AM CDTSevere Thunderstorm WarningTSAHaskell40 min
May 29, 1:48 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Haskell, Muskogee, Sequoyah42 min
May 29, 1:59 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah46 min
May 29, 2:21 AM CDTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah39 min
May 29, 8:06 AM CDTSpecial Weather StatementTSAOkfuskee24 min
May 29, 8:31 AM CDTSpecial Weather StatementTSAOkmulgee44 min
May 29, 8:52 AM CDTSpecial Weather StatementTSACreek, Okmulgee, Wagoner53 min
May 29, 9:01 AM CDTAreal Flood AdvisoryTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner119 min
May 29, 9:13 AM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner47 min
May 29, 9:31 AM CDTSevere Thunderstorm WarningTSAMuskogee, Wagoner44 min
May 29, 9:54 AM CDTSpecial Weather StatementTSAMayes, Rogers51 min
May 29, 9:59 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner46 min
May 29, 10:05 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee40 min
May 29, 10:17 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee118 min
May 29, 10:42 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware48 min
May 29, 10:43 AM CDTFlash Flood WarningTSACreek, Muskogee, Okfuskee, Okmulgee5 hr
May 29, 10:46 AM CDTSpecial Weather StatementTSACreek44 min
May 29, 10:56 AM CDTSpecial Weather StatementTSACraig49 min
May 29, 11:04 AM CDTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Rogers, Tulsa, Wagoner116 min
May 29, 11:26 AM CDTSpecial Weather StatementTSAOkmulgee, Rogers, Tulsa, Wagoner64 min
May 29, 11:30 AM CDTFlash Flood WarningTSACherokee, Muskogee, Wagoner5 hr
May 29, 11:45 AM CDTSpecial Weather StatementTSAOkfuskee45 min
May 29, 12:10 PM CDTFlash Flood WarningTSACreek, Tulsa7 hr
May 29, 12:35 PM CDTSpecial Weather StatementTSAMcIntosh40 min
May 29, 12:48 PM CDTFlash Flood WarningTSAAdair5 hr
May 29, 12:55 PM CDTFlash Flood WarningTSAHaskell, McIntosh, Muskogee, Okfuskee, Sequoyah5 hr
May 29, 1:09 PM CDTFlash Flood Warning EmergencyTSAMuskogee, Okfuskee, Okmulgee5 hr
May 29, 1:53 PM CDTRiver Flood WarningTSACreek20 hr
May 29, 1:56 PM CDTRiver Flood AdvisoryTSACherokee57 hr
May 29, 2:01 PM CDTSpecial Weather StatementTSALatimer59 min
May 29, 2:04 PM CDTSpecial Weather StatementTSAChoctaw56 min
May 29, 2:34 PM CDTSpecial Weather StatementTSALeFlore56 min
May 29, 2:41 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 4 more3 hr
May 29, 2:46 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min
May 29, 3:43 PM CDTSevere Thunderstorm WarningTSAChoctaw46 min
May 29, 4:17 PM CDTAreal Flood WarningTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 3 more24 hr
May 29, 4:25 PM CDTAreal Flood WarningTSAAdair, Cherokee, Creek, McIntosh, Muskogee, Okfuskee and 4 more48 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.